Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ANAL FISTULA
Jan 28, 2009

I was diagnosed as HIV positive 1 1/2 years ago and am taking Reyataz,Norvir and Truvada. I probably was positive about 8 months before then. I am 53 years old. About 2 years ago I was told I had an anal fistula. At that time it was draining. Once I got onto the meds, it stopped draining and closed up. The last few days, it feels inflammed and hard. It is also giving me some pain in when I sit and walk. It may be contributing to some of the pain in my legs and lower back, but I am not sure. My diet has not changed. I have at my neurologist's request added Cq10 to my daily vitamins. I have also been taking Acidophilus more often, for acid reflux. What should I do-see a gastro doc, speak with my id doctor...please advise. Thanks

Response from Dr. Henry

Anal fistulas are often difficult to manage even in general population and are not related to your HIV meds. I would discuss with your HIV doc and possibly get a referral to a colon rectal surgeon for optimal assessment and management. KH



Previous
Meds/side efffects transferred in semen?
Next
long term side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement